# SDR CALA2023042801278

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737-8
- Aircraft serial: 30429
- Aircraft time: 71,865 hours, 26,024 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2894
- Condition: Inoperative
- Location: Le Flap
- Part time: 56,108 hours, 20,195 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NO FLAP DEPLOYMENT ON APPROACH. NO LEADING EDGE FLAP TRANSIT LIGHT FLAP PRIMARY OR MOVEMENT OF FLAPS PER PROCEDURE 1. FIM POINTS TO WIRING/TRANSMITTER. RAN FLAPS IN PRIMARY AND ALTERNATE NO FLAP MOVEMENT. SLATS MOVED DURING ALTERNATE OPERATION. ALTERNATE FLAPS BRAKE AWAY WIRE BROKEN.PREFORMED BITE ON ON FSEU MX MSG 27-52259. FOLLOWED FIM TASK 27-51 TASK 813 REMOVED PLUG FROM INDICATOR AND RAN FLAPS NO TO ACCOMPLISHED TRANSMITTER INSTALLATION TEST, AND LAND VERIFY CHECK. PARTS USED:  29-2759-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1892764  SN OFF 2894 FOUND FAULT TE FLAP SENSOR LEFT ON BITE CHECK. REF. FIM 27-51 RESECURED WIRE BUNDLE AND POSITIONED BUNDLE IN CLAMPS FOR TASK 813. REPLACED L/H FLAP TRANSMITTER REF. AMM 27-58-01. NO CLEARANCE WITH NO CHAFFING.  SEE L/P 4430521 FOR WIRE REPAIR. HELP. UPON FURTHER TROUBLESHOOTING FOUND WIRE BUNDLE CHAFFED AT LEFT WING INBOARD GROUND SPOILER AFT OF OUTBOARD ACTUATOR. NEED TRANSMITTER, FL  OFF 29-2759-9-0004 2894 ON 29-2759-9-0004 7255 PERFORMED FLAP POSITION SENSOR TESTS REF AMM. 27-58-01 WITH OPS CHECK GOOD. RESECURED BREAKAWAY WIRE ON ALTERNATE FLAPS SWITCH. RAN FLAPS WITH NO FAULTS FOUND. REF AMM. 27-58-01 SYSTEM REQUIRES CAT CHECK FLAGGED ITEM AS CAT.
